# SDR N6WA20140709003

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 29,264 hours, 20,758 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL PANEL IN GALLEY LOOSE BY SERVICE DOOR.  SECURED SERVICE DOOR WALL PANEL IAW 52-41-00.
